Volume 20, Issue 3
The Solvability Conditions for Inverse Eigenvalue Problem of Anti-Bisymmetric Matrices

Dong Xiu Xie, Xi Yan Hu & Lei Zhang

DOI:

J. Comp. Math., 20 (2002), pp. 245-256

Published online: 2002-06

Preview Full PDF 161 1747
Export citation
  • Abstract

This paper is mainly concerned with solving the following two problems: Problem I. Given X \in C_n \times m, \Gamma = diag(\lambda1, \lambda2, \dots, \lambda m) \in Cm\times m. Find A \in ABSRn\times n such that where ABSRn\times n is the set of all real n \times n anti-bisymmetric matrices.

  • Keywords

Eigenvalue problem Norm Approximate solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-245, author = {}, title = {The Solvability Conditions for Inverse Eigenvalue Problem of Anti-Bisymmetric Matrices}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {245--256}, abstract = { This paper is mainly concerned with solving the following two problems: Problem I. Given X \in C_n \times m, \Gamma = diag(\lambda1, \lambda2, \dots, \lambda m) \in Cm\times m. Find A \in ABSRn\times n such that where ABSRn\times n is the set of all real n \times n anti-bisymmetric matrices. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8914.html} }
TY - JOUR T1 - The Solvability Conditions for Inverse Eigenvalue Problem of Anti-Bisymmetric Matrices JO - Journal of Computational Mathematics VL - 3 SP - 245 EP - 256 PY - 2002 DA - 2002/06 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8914.html KW - Eigenvalue problem KW - Norm KW - Approximate solution AB - This paper is mainly concerned with solving the following two problems: Problem I. Given X \in C_n \times m, \Gamma = diag(\lambda1, \lambda2, \dots, \lambda m) \in Cm\times m. Find A \in ABSRn\times n such that where ABSRn\times n is the set of all real n \times n anti-bisymmetric matrices.
Dong Xiu Xie, Xi Yan Hu & Lei Zhang. (1970). The Solvability Conditions for Inverse Eigenvalue Problem of Anti-Bisymmetric Matrices. Journal of Computational Mathematics. 20 (3). 245-256. doi:
Copy to clipboard
The citation has been copied to your clipboard